Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 200, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Dec 24, 2008, 2:38 PM CST for Dallas County, Marengo County, Perry County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2008, 2:38 PM CST (20:38 UTC)
- Expired
- Dec 24, 2008, 3:15 PM CST
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Dallas County, AL, Marengo County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 86 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 523 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 242038 TORBMX ALC047-091-105-242115- /O.NEW.KBMX.TO.W.0200.081224T2038Z-081224T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 238 PM CST WED DEC 24 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... PERRY COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...UNIONTOWN...MARION... EXTREME WEST CENTRAL DALLAS COUNTY IN SOUTH CENTRAL ALABAMA... NORTHEASTERN MARENGO COUNTY IN SOUTHWEST ALABAMA... * UNTIL 315 PM CST * AT 236 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR UNIONTOWN...MOVING NORTHEAST AT 40 MPH. * THE TORNADO WILL BE NEAR... VALDEN BY 255 PM CST... MARION BY 305 PM CST... THIS IS A DANGEROUS STORM.. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3277 8727 3260 8710 3235 8756 3240 8762 TIME...MOT...LOC 2038Z 228DEG 34KT 3242 8753 $$ 12/SIRMON
3 follow-up statements
000
WWUS54 KBMX 242046
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 PM CST WED DEC 24 2008
ALC091-242056-
/O.CAN.KBMX.TO.W.0200.000000T0000Z-081224T2115Z/
MARENGO AL-
246 PM CST WED DEC 24 2008
...THE TORNADO WARNING FOR NORTHEASTERN MARENGO COUNTY IS
CANCELLED...
LAT...LON 3246 8752 3275 8729 3276 8726 3260 8710
3239 8752 3244 8752
TIME...MOT...LOC 2046Z 228DEG 34KT 3245 8747
$$
ALC047-105-242115-
/O.CON.KBMX.TO.W.0200.000000T0000Z-081224T2115Z/
DALLAS AL-PERRY AL-
246 PM CST WED DEC 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR PERRY AND
NORTHWESTERN DALLAS COUNTIES...
AT 245 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR UNIONTOWN...MOVING NORTHEAST
AT 40 MPH.
THE TORNADO WILL BE NEAR...
VALDEN BY 300 PM CST...
HAMBURG BY 305 PM CST...
RED FORD AND MARION BY 310 PM CST...
SPROTT BY 315 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3246 8752 3275 8729 3276 8726 3260 8710
3239 8752 3244 8752
TIME...MOT...LOC 2046Z 228DEG 34KT 3245 8747
$$
12/SIRMON000
WWUS54 KBMX 242100
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
300 PM CST WED DEC 24 2008
ALC047-242110-
/O.CAN.KBMX.TO.W.0200.000000T0000Z-081224T2115Z/
DALLAS AL-
300 PM CST WED DEC 24 2008
...THE TORNADO WARNING FOR NORTHWESTERN DALLAS COUNTY IS CANCELLED...
LAT...LON 3248 8736 3249 8742 3273 8723 3260 8710
3252 8726
TIME...MOT...LOC 2100Z 228DEG 34KT 3250 8736
$$
ALC105-242115-
/O.CON.KBMX.TO.W.0200.000000T0000Z-081224T2115Z/
PERRY AL-
300 PM CST WED DEC 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR CENTRAL
PERRY COUNTY...
AT 258 PM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR VALDEN...OR ABOUT 8 MILES
EAST OF UNIONTOWN...MOVING NORTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
HAMBURG BY 305 PM CST...
RED FORD AND SPROTT BY 315 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3248 8736 3249 8742 3273 8723 3260 8710
3252 8726
TIME...MOT...LOC 2100Z 228DEG 34KT 3250 8736
$$
12/SIRMON000
WWUS54 KBMX 242109
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CST WED DEC 24 2008
ALC105-242119-
/O.EXP.KBMX.TO.W.0200.000000T0000Z-081224T2115Z/
PERRY AL-
309 PM CST WED DEC 24 2008
...THE TORNADO WARNING FOR CENTRAL PERRY COUNTY EXPIRES AT 315 PM
CST...
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.
LAT...LON 3248 8736 3249 8742 3273 8723 3260 8710
3252 8726
TIME...MOT...LOC 2109Z 228DEG 34KT 3256 8728
$$
12/SIRMONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 24, 11:58 AM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Dec 24, 11:58 AM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1158 AM CST WED DEC 24 2008 .UPDATE...FOR AVIATION DISCUSSION. && .DISCUSSION... SHORT TERM FOCUS REMAINS THE POTENTIAL THREAT FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. IF ALL GOES WELL...BMX WILL HAVE AN 18Z SOUNDING TO HELP ASSESS THE THREAT THIS AFTERNOON. CURRENTLY...LATEST SURFACE AND SATELLITE ANALYSIS SHOWS INTACT SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT RUNS FROM WESTERN KENTUCKY TO THE SOUTHEASTERN CORNER OF TEXAS. OUT AHEAD OF THIS LINE...MOISTURE CONTINUES TO SCREAM NORTHWARD ON GUSTY SOUTHERLY WINDS...WITH MID 60S DEWPOINTS REACHING UP INTO MID-MISSISSIPPI. TEMPERATURES ARE BALMY...WITH MID-70S IN SOUTHERN LOUISIANA. AT 11 AM...THE MERCURY SHOT UP TO 71 AT MONTGOMERY. VISIBLE SATELLITE AND AREA WEBCAMS SHOWING A FEW BREAKS IN THE CLOUDS AS WELL. STILL BELIEVE WE ARE LOOKING AT A MARGINAL THREAT FOR STRONG TO SEVERE WEATHER...WITH THE AREA PREVIOUSLY HIGHLIGHTED STILL A GOOD OUTLINE. THE MAIN LIMITING FACTORS WITH THIS SYSTEM ARE THE WEAKENING SHEAR PROFILES...AS THE MAIN UPPER LEVEL DISTURBANCE LIFTS NORTHWARD FROM THE MID-MISSISSIPPI VALLEY TO THE GREAT LAKES. STILL...THIS WEAKENING FRONT AND SHEAR AXIS IS APPROACHING DURING DAYLIGHT HOURS...AND BEARS WATCHING. STRONG THETA-E ADVECTION STILL ONGOING OVER CENTRAL MISSISSIPPI...AND WITH DAYTIME HEATING... MUCAPES ARE ON THE INCREASE ACROSS THE SAME AREA. LATEST RUC13 IS NOT AS IMPRESSIVE WITH SEVERE WEATHER PARAMETERS AS WE WERE LOOKING AT YESTERDAY...BUT STILL SUFFICIENT ENOUGH TO SUPPORT A LOW END THREAT. AS FOR LOCATION AND TIMING...RIGHT NOW FOCUSED ON TWO POSSIBLE AREAS OF CONCERN. THE FIRST AREA IS IN THE FAR SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA...SUMTER/GREENE/HALE/MARENGO COUNTIES THIS AFTERNOON. THERE IS AN OUTSIDE POSSIBILITY THAT ISOLATED SUPERCELL THUNDERSTORMS COULD FORM IN THE WARM/UNSTABLE AIR. DIRECTIONAL SHEAR WITH THESE STORMS WOULD BE SUFFICIENT TO SUPPORT A THREAT FOR TORNADOES. THE OTHER THREAT WILL BE THE ACTUAL SQUALL LINE ITSELF. THE LEADING EDGE OF THE SQUALL LINE WILL ENTER NORTHWESTERN MARION COUNTY AROUND 1PM...WITH THE HEAVIEST PORTION OF THE LINE ARRIVING BY 2 PM. THE STRONGEST STORMS SHOULD REACH JASPER BETWEEN 3PM AND 4PM ...TUSCALOOSA AROUND 4PM... AND BIRMINGHAM AROUND 5PM. WE WILL ALSO BE WATCHING CLOSELY FOR ANY ENHANCEMENT IN SEVERE POTENTIAL JUST AHEAD OF THE SQUALL LINE SOUTH AND WEST OF TUSCALOOSA...WHERE THE BEST INSTABILITY APPEARS LIKELY. STILL EXPECT THE THREAT TO DIMINISH FAIRLY QUICKLY BETWEEN 6PM AND 8PM...AS DYNAMICS WEAKEN EVEN FURTHER...ANY ENHANCEMENT FROM DAYTIME HEATING. JD/81 && .AVIATION...18Z TAF DISCUSSION. CEILINGS OF AROUND 1500 FT HAVE SPREAD ACROSS MUCH OF CENTRAL ALABAMA AND SHOULD REMAIN THROUGH THE REST OF THE FORECAST PERIOD...WITH SOME SLIGHT VARIATION EXPECTED. WINDS HAVE SHIFTED TO THE SOUTH AND ARE STILL GUSTING TO 20 TO 25 KNOTS ACROSS THE NORTH AND WEST...AND ARE NOW BEGINNING TO PICK UP ACROSS THE SOUTH. NUMEROUS SHOWERS WILL SPREAD INTO TCL AND BHM AFTER 22Z...AND SHOULD REACH THE SOUTHERN TAF SITES AFTER 03Z. ISOLATED TS POSSIBLE ACROSS THE NORTHWEST THIS EVENING...INCLUDING TCL, BHM, AND EET. FRONTAL PASSAGE STILL EXPECTED TO OCCUR AROUND 2-3Z IN BHM AND TCL...WITH THE FRONT REACHING MGM AND TOI BETWEEN 08-10Z. WINDS WILL SHIFT TO THE WEST BEHIND THE FRONT...AND TO THE NORTH AFTER 06Z. FRONT WILL STALL IN THE VICINITY OF MGM/TOI...SO DECIDED TO KEEP SOUTHWESTERLY WINDS IN THROUGH THE REMAINDER OF THE FORECAST PERIOD FOR THESE LOCATIONS. 19/TNG && .BMX WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FOR ALL OF CENTRAL ALABAMA THROUGH 6 PM. && 81/41
Hazardous weather outlook, Dec 24, 1:09 PM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 109 PM CST WED DEC 24 2008 ALZ011>015-017>050-251909- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 109 PM CST WED DEC 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOUTHERLY WINDS ARE EXPECTED AT 10 TO 20 MPH TODAY...WITH A FEW GUSTS OF 25 TO 30 MPH. THE WINDS BEGIN DECREASING LATE THIS AFTERNOON. ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF CENTRAL ALABAMA...MAINLY ALONG AND TO THE NORTH OF INTERSTATE 59 THROUGH 8 PM. THE MAIN THREAT WILL BE DAMAGING WINDS ASSOCIATED WITH A SQUALL LINE MOVING FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. THE SQUALL LINE IS EXPECTED TO BE NEAR JASPER AROUND 3:30 PM...TUSCALOOSA NEAR 4 PM...AND BIRMINGHAM NEAR 5 PM. THERE IS A SECOND AREA OF CONCERN IN SOUTHWESTERN PORTIONS OF CENTRAL ALABAMA...WHERE THE AIR MASS IS MORE UNSTABLE. THERE IS A SMALL CHANCE FOR ISOLATED LOW TOPPED ROTATING THUNDERSTORMS TO DEVELOP... WHICH MAY PRODUCE AN ISOLATED TORNADO. FINALLY...AS THE SQUALL LINE AND AREA OF INSTABILITY CONVERGE OVER WEST CENTRAL ALABAMA LATER THIS AFTERNOON...THERE IS A WINDOW OF OPPORTUNITY BETWEEN 4 PM AND 7 PM FOR THE STORMS TO BECOME STRONGER. BY 8 PM...THE SQUALL LINE AND ANY REMAINING STORMS ARE EXPECTED TO WEAKEN RATHER QUICKLY. .DAYS TWO THROUGH SEVEN...CHRISTMAS DAY THROUGH TUESDAY. ANOTHER COLD FRONT APPROACHES CENTRAL ALABAMA ON SATURDAY. THERE IS A CHANCE THAT A FEW STRONG TO SEVERE THUNDERSTORMS WILL APPROACH WESTERN PARTS OF CENTRAL ALABAMA BY LATE IN THE AFTERNOON AND CONTINUING INTO THE EVENING HOURS. CONFIDENCE IS LOW AT THIS TIME DUE TO THE TIMING OF THE FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME. DUE TO THE LIMITED NATURE OF THE STRONG TO SEVERE STORMS...NO WATCHES ARE ANTICIPATED AT THIS TIME. JD/81
In the hours before
Special weather statement, Dec 24, 2:11 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 211 PM CST WED DEC 24 2008 ALZ032>034-242045- BIBB-HALE-PERRY- 211 PM CST WED DEC 24 2008 ...SIGNIFICANT WEATHER ALERT FOR BIBB...HALE AND PERRY COUNTIES UNTIL 245 PM CST... AT 206 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF GREENSBORO...MOVING NORTHEAST AT 30 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MORGAN SPRINGS. ELLARDS. HARRISBURG. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
Special weather statement, Dec 24, 2:20 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 220 PM CST WED DEC 24 2008 ALZ011-012-242100- LAMAR-MARION- 220 PM CST WED DEC 24 2008 ...SIGNIFICANT WEATHER ALERT FOR LAMAR AND MARION COUNTIES UNTIL 300 PM CST... AT 218 PM CST...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RUSSELLVILLE TO AMORY... MOVING EAST AT 50 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SHOTSVILLE. WESTON. SULLIGENT. RANKIN FITE AIRPORT. TESSNER. PIKEVILLE. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 10:40 PM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 19 hr |
| Dec 24, 4:35 PM CST | Tornado Warning | BMX | Walker | 25 min |
| Dec 24, 4:57 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 48 min |
| Dec 24, 5:00 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair, Walker | 45 min |
| Dec 24, 5:14 PM CST | Tornado Warning | BMX | Tuscaloosa | 16 min |
| Dec 24, 5:37 PM CST | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Cherokee, Etowah, Jefferson, St. Clair and 1 more | 38 min |
| Dec 24, 5:57 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Hale, Tuscaloosa | 33 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.